# SDR CALA2020012600228

- Difficulty date: January 20, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 82,569 hours, 32,052 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

L/G LGCIU 1 FAULT MESSAGE ON ECAM FOLLOWED BY CB TRIPPED ON OVER HEAD PANEL AND REAR PANEL.  FOUND LGCIU 1 CB TRIPPED.    C/B SYS1 GND SPLY TRIPPED, LGCIU 1 RESET AND STAYED IN SYS1 GND SPLY POPPED AGAIN, CYLCLED GEAR HANDLE ON GO AROUND, ON NEXT APPROACH GEAR EXTENDED WITH GEAR HANDLE, BUT GEAR DOORS REMIANED OPEN AND NO NOSE GEAR STEERING ON GROUND. LIFTED AIRCRAFT ON JACKS REF MM 07-11-00-581-001A AND MM 32-00-00-860-001-A.
